# SDR UATA2021111142415

- Difficulty date: November 11, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N424RA
- Make and model: Casa C212CC
- Aircraft serial: 242
- Aircraft time: 32,603 hours, 59,607 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: NONE
- Part serial: NA
- Condition: Cracked
- Location: Zone 600
- Part time: 32,603 hours, 59,607 cycles
- Stage of operation: IN
- How discovered: X
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CRACK FOUND WHILE PERFORMING SID INSPECTIONS VIA X-RAY ON R/H WING BOTTOM FWD WING SPAR STRUCTURE CLOSE TO THE WING ROOT.
